Research

Some techniques of harmonic analysis on compact Lie groups with applications to lacunarity


Reference:

Dooley, A. H., 1978. Some techniques of harmonic analysis on compact Lie groups with applications to lacunarity. Bulletin of the Australian Mathematical Society, 18 (02), pp. 299-301.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1017/S0004972700008121

Details

Item Type Articles
CreatorsDooley, A. H.
DOI10.1017/S0004972700008121
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33482

Export

Actions (login required)

View Item